MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 014 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 014 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U4150322
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a lot history review is currently underway.The sample was not returned to the manufacturer for inspection/evaluation however, photos were provided for review.The investigation of the reported malfunction is currently underway.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u4150322 pta balloon dilatation catheter allegedly experienced packaging problem.This information was received from one source.The one reported malfunction involved one patient with no consequences.The age, sex and weight of the patient was not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the device was provided and a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation; however, three images were provided for review.The investigating is inconclusive for the reported packaging problem.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u4150322 pta balloon dilatation catheter allegedly experienced packaging problem.This information was received from one source.The one reported malfunction involved one patient with no consequences.The age, sex and weight of the patient were not provided.

Brand Name
ULTRAVERSE 014 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10743898
Report Number2020394-2020-06153
Device Sequence Number11627162
Product Code LIT
UDI-Device Identifier00801741053832
UDI-Public(01)00801741053832
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU4150322
Device Catalogue NumberU4150322
Device Lot NumberCMEP0312
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date01/07/2021
Patient Sequence Number1